Home 9 Journals 9 ACM Home 9 2019- Vol 2 No1
2019- Vol 2 No1
2019- Vol 2 No1

Annals of Communications in Mathematics

Volume 2, Number 1 (2019)

Table of Contents

ARTICLES

DOWNLOAD PDF

Some operations of fuzzy sets in UP-algebras with respect to a triangular norm

S. Thongarsa, P. Burandate and A. Iampan
Annals of Communications in Mathematics, Vol. 2 (1) (2019), 1-10

A new form of generalized m-PF Ideals in BCK/BCI-algebras

Anas Al-Masarwah and Abd Ghafur Ahmad
Annals of Communications in Mathematics, Vol. 2 (1) (2019), 11-16

Latest News

Download